Journal of Biomathematics

Items 1-5 of 23
«Preious | of 5 | Next»
1

Global Stability for a Single-Species Plant Model with Delay in Diffusion

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 02,2005, Pages 129-134, Dol:

2

The Nonlinear Singularly Perturbed Problems for Predator-Prey Reaction Diffusion Equations

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 02,2005, Pages 135-141, Dol:

3

Asymptotic Stability of Periodic Solution for BAM Neural Networks with Distributed Delays

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 02,2005, Pages 142-148, Dol:

4
5

Analysis of Eco-Epidemiological Model with Epidemic in the Predator

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 02,2005, Pages 157-164, Dol:

Items 1-5 of 23
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn